# SDR AALA20100119MIA05

- Difficulty date: January 19, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 16,206 hours, 2,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FORWARD GALLEY LEFT SIDE INOPERATIVE.  REPLACED LAMP.
